# SDR SWAA2022081022005

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead Web
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT IS CORRODED; STA 500D; RBL23 TO LBL 25; WL 156. / [01] REMOVED CORROSION ON FWD CARGO AFT BULKHEAD SUPPORT AT BS 500D ;RBL 23 TO LBL 25; WL 156 ; DIMENSIONS L=1.5' W= 0.900' DEPTH:0.023' IAW SRM 51-10-02 PARAGRAPH 15 ; EVALUATED REWORKED AREA ;ORIGINAL MATERIAL THICKNESS 0.071' REMAINING THICKNESS : 0.048' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-30-08-1A-1 PARAGRAPH #4 (A) FIG#103 DETAIL 'C'TOOL USED MICROMETER ID ATS400 S/N UNKNOWN DUE 08/2022;[02] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB R/H BULKHEAD SUPPORT;500D WL 156 RBL 23 TO LBL 25; IAW SRM 53-30-08-1A-1 ALLOWABLE DAMA 1;[03] CORRECCION STEP 2; VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB R/H BULKHEAD SUPPORT;500D WL 156 RBL 23 TO LBL 25; IAW SRM 53-30-08-1A-1 ALLOWABLE DAMAGE 1;[04] VERIFIED CORRECTIVE ACTION #1 AND #3;[05] RECEIVED NEW BULKHEAD SUPPORT ITEM: 143A9485Y35 LOT: 1479379-1. LOCATED AND DRILLED NEW BULKHEAD SUPPORT IAW SRM 51-40-05; COUNTERSINK IAW SRM 51-40-08 APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. APPLIED PRIMER IAW SOPM 20-41-02;[06] RECEIVED NEW BULKHEAD SUPPORT ITEM: 143A9485Y35 LOT: 1479379-1. LOCATED AND DRILLED NEW BULKHEAD SUPPORT IAW SRM 51-40-05; COUNTERSINK IAW SRM 51-40-08 APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. APPLIED PRIMER IAW SOPM 20-41-02
